# SDR COMA0870007

- Difficulty date: February 16, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 13,439 hours, 9,789 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: E&E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5579 - AVIONICS BAY DOOR CAUTION MESSAGE DURING TAKEOFF ROLL.  ABORTED TAKEOFF SAFELY.  INSPECTED AVIONICS BAY DOOR AND HANDLE, NO DEFECTS FOUND.  OPS CHECK OF DOOR INDICATION NORMAL.
